# SDR IPXA11568333

- Difficulty date: July 14, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO BAY DOOR LOWER FORWARD CLOSE-OUT PANEL HAS AREAS OF CHAFE DAMAGE ON INBD FACE.  R & R CLOSE-OUT PANEL IAW SRM 51-40-02-0G.
